# SDR AUS20020593

- Difficulty date: June 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(AUS) RT WING TIP FAIRING CAMLOC FASTENER FAILED AND MIGRATED REARWARDSAND LODGED IN THE OUTBOARD AILERON HINGE CAUSING THE AILERON TO JAM. FOD.
